# SDR AALA202401294981

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,192 hours, 33,221 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRFRAME VIBRATION AT FL 280. VIBRATION STOPPED WHEN WE SLOWED TO 270 KTS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
